The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

rash on my upper back & shoulders

Jul 26, 2009

I've been hiv pos for now about 19.5 yrs. I go get hiv clinic every 3 months. So far I've not had to go on any meds, as my numbers have been good. A couple of years back I devoloped this rash on my back. I thought it was just acne bu then I asked the doc , and he told me it was part of being pos. and gave me triamcinolone acetonide to apply. It just does not seem to work and the rash itches really bad at times, and seems to go thru spells where it is worse. Is there any kind of other treatment I can use?

Response from Dr. Henry

Difficult to say without a diagnosis. Many skin conditions are common in HIV+ persons such as seborrhea, eosinophilic colliculitis, eczema, and many others with different treatments depending on the specific diagnosis. KH

Truvada/Kaletra absorbtion rate
High T-Suppressor cells

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint